MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 0264513
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not provided so a lot history review could not be performed.The device was returned to bd for evaluation.The investigation identified for material rupture.Based on the information provided, the definitive root cause in unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0264513 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.This malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was not provided so a lot history review could not be performed.The device was returned to bd for evaluation.The investigation identified for leak.Based on the information provided, the definitive root cause in unknown.However, the reported malfunction has been reassessed for reportability and determined to be no longer reportable.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TRUE DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9572519
Report Number2020394-2020-00186
Device Sequence Number3079924
Product Code OZT
UDI-Device Identifier00801741096631
UDI-Public(01)00801741096631
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0264513
Device Catalogue Number0264513
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1